Have got quite a bit better recently, under normal lighting my skin looks alot better, but at some angles / lighting you can see some general redness (hyper pigmentation), peeling of skin and 2 or 3 dark brown spots. I have one or two scars which are only noticable when im right up to the mirror, this is a relief as i thought scarring could have been a big issue.
So 4 weeks on the drug. I was very unhappy a month ago, before i started accutane, what you would call depressed. Now im not depressed, but im still living a little like a hermit crab.
My ex gf wants to have lunch, but i told her about me taking this drug and told her i didnt want to see anyone atm. There is quite a big issue in my head here. As it stands i dont think i want to get back with her, but i would not say i definately wouldnt. However in the last 2 months i feel she would not want to get back with me because of my skin.
I am hoping that i will be the best mentally and physically ive ever been in 6 weeks time when i return to uni. At the rate things are going this is definately a possiblity, fingers crossed i can be even better than before my skin got bad again and this time i will have no insecurities because my excesive sweating is over. I will be better than normal because i will feel such freedom from getting rid of 2 ridiculously embarrasing conditions.
- 0 comments
- 149 views